# SDR AU981413

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22ALPHA
- Engine: Lyc O320B2C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sump
- Part number: A0061
- Condition: Clogged
- Location: M/R Gearbox
- Component: Robsin, A0061
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RECENTLY OVERHAULED MAIN TRANSMISSION CONTINUALLY RUNNING HOT.  INVESTIGATION FOUND THAT THE SUMP WAS SLUDGED.
